Cookies?
Library Header Image
LSE Research Online LSE Library Services

Representations of the 'all_different' predicate of constraint satisfaction in integer programming

Williams, H. Paul and Yan, Hong (2001) Representations of the 'all_different' predicate of constraint satisfaction in integer programming. Informs Journal of Computing, 13 (2). pp. 96-103. ISSN 1091-9856

Full text not available from this repository.

Item Type: Article
Official URL: http://www.informs.org/site/IJOC/
Additional Information: © 2001 INFORMS
Library of Congress subject classification: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Sets: Research centres and groups > Management Science Group
Departments > Management
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 19 Nov 2008 11:24
URL: http://eprints.lse.ac.uk/18398/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only